# SDR SB07076

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 56B94
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PIT - FLT 1158   EN ROUTE FROM LGA TO PIT, APPROXIMATELY 75 MILES SOUTHEAST OF PIT, CREW NOTICED THE NR 2 ENGINE OIL TEMPERATURE WAS OUT OF LIMITS.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND SHUT DOWN THE NR 2 ENGINE.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 25 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL TEMPERATURE BULB.  OPERATIONAL CHECK GOOD.  ACCOMPLISHED ENGINE POWER RUN.  OIL TEMPERATURE INDICATION CHECKED NORMAL PER MM 71-00-44.
